Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Minimal vectors in arbitrary Banach spaces
HTML articles powered by AMS MathViewer

by Vladimir G. Troitsky PDF
Proc. Amer. Math. Soc. 132 (2004), 1177-1180 Request permission

Abstract:

We extend the method of minimal vectors to arbitrary Banach spaces. It is proved, by a variant of the method, that certain quasinilpotent operators on arbitrary Banach spaces have hyperinvariant subspaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15
  • Retrieve articles in all journals with MSC (2000): 47A15
Additional Information
  • Vladimir G. Troitsky
  • Affiliation: Department of Mathematics, University of Alberta, Edmonton, AB, T6G 2G1 Canada
  • Email: vtroitsky@math.ualberta.ca
  • Received by editor(s): November 27, 2002
  • Received by editor(s) in revised form: December 22, 2002
  • Published electronically: August 28, 2003
  • Communicated by: N. Tomczak-Jaegermann
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 1177-1180
  • MSC (2000): Primary 47A15
  • DOI: https://doi.org/10.1090/S0002-9939-03-07223-X
  • MathSciNet review: 2045435